BibTeX record journals/cad/FergusonP91

download as .bib file

@article{DBLP:journals/cad/FergusonP91,
  author    = {Steven C. Ferguson and
               Steven Pruess},
  title     = {Shape-preserving interpolation by parametric piecewise cubic polynomials},
  journal   = {Comput. Aided Des.},
  volume    = {23},
  number    = {7},
  pages     = {498--505},
  year      = {1991},
  url       = {https://doi.org/10.1016/0010-4485(91)90048-2},
  doi       = {10.1016/0010-4485(91)90048-2},
  timestamp = {Thu, 13 Feb 2020 12:45:06 +0100},
  biburl    = {https://dblp.org/rec/journals/cad/FergusonP91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics